# SDR TSAA9979363

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 69726881
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 943 - KOA-HNL - DURING CRUISE, NR 1 OIL FILTER BYPASS LIGHT ILLUMINATED.  PER SOP, SHUT DOWN NR 1 ENGINE IN FLIGHT.  DECLARED EMERGENCY.  NORMAL LANDING AT HNL.  INSPECTED NR 1 ENGINE FILTER.  NO DEFECTS NOTED.  REMOVED AND REPLACED OIL FILTER BYPASS SWITCH.  GROUND RUNUP CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
